# SDR 96521

- Difficulty date: September 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070001201
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND AFT CABIN EMERGENCY FLASH LIGHT LED NOT FLASHING.  MAINTENANCE REMOVED AND REPLACED AFT CABIN EMERGENCY FLASHLIGHT.
